# SDR SWAA2015102245221

- Difficulty date: September 19, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERNAL FUSELAGE SKIN LOWER HINGE CUT OUT ON BEAR STRAP CRACKED, BETWEEN BS 294.5 - 312, BETWEEN STRINGER 12L - 15L.  R & R SKIN IAW SRM.
